# SDR AALA201510239014

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 55,765 hours, 20,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 43, STRINGER 15 SIDE BOX BEAM FLANGE FASTENER HOLE, IMMEDIATELY AFT OF THE MLG EMER FREE FALL BRACKET, AFT INSPECTION HOLE, HAS A POSITIVE DEFECT INDICATION.  REMOVED DEFECT FROM HOLE BY REAMING TO OVERSIZE FASTENER HOLE SIZE .263" IAW EO5313Y026 REV C SEC IV PG IV 8,  TABLE 2.
